# SDR REXA2021082400599

- Difficulty date: July 30, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450743
- Condition: Corroded
- Location: Bs 988-1015 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 CORRODED FROM FS 985.00 TO FS 1015.00. - R/R UNSERVICEABLE SEAT TRACK @ LBL 9.0 FROM FS 988-1015 IAW CRJ 900 AMM 53-00-49-000/400-802(A02) AND SRM 53-00-48-201-002-A01 AND 51-40-11-001-001-A01.
